# SDR HNAA2024120101137

- Difficulty date: October 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2045 DENT AT FWD OF REPAIR DOUBLER AT BTW FR24-25 AT STR21L..  REPAIRED IAW EO1-53-24-0666
